# SDR UIEA2017060800956

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tube
- Part number: 38825331
- Condition: Corroded
- Location: Apu Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DRAIN MAST TUBE CORRODED.  THE DRAIN MAST TUBE WAS REPLACED IAW MM 49-16-00.
